Stabilizability of Linear Quadratic State Feedback for Uncertain Fuzzy Time-Delay Systems

Rong Jyue Wang, Wei Wei Lin, Wen June Wang

Research output: Contribution to journalArticlepeer-review

135 Scopus citations

Abstract

This paper investigates the problem of designing a fuzzy state feedback controller to stabilize an uncertain fuzzy system with time-varying delay. Based on Lyapunov criterion and Razumikhin theorem, some sufficient conditions are derived under which the parallel-distributed fuzzy control can stabilize the whole uncertain fuzzy time-delay system asymptotically. By Schur complement, these sufficient conditions can be easily transformed into the problem of LMIs. Furthermore, the tolerable bound of the perturbation is also obtained. A practical example based on the continuous stirred tank reactor (CSTR) model is given to illustrate the control design and its effectiveness.

Original languageEnglish
Pages (from-to)1288-1292
Number of pages5
JournalIEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics
Volume34
Issue number2
DOIs
StatePublished - Apr 2004

Keywords

  • Fuzzy control
  • Linear matrix inequalities (LMIs)
  • Razumikhin theorem
  • T-S fuzzy model
  • Uncertainty

Fingerprint

Dive into the research topics of 'Stabilizability of Linear Quadratic State Feedback for Uncertain Fuzzy Time-Delay Systems'. Together they form a unique fingerprint.

Cite this